# SDR R61A202003140400

- Difficulty date: March 1, 2020
- Submitted: March 14, 2020
- Operation: Air carrier
- Aircraft: N233JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000226
- Aircraft time: 31,489 hours, 19,273 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK FOUND CORROSION - LH SEAT TRACK BETWEEN FRAMES 12 AND 16. REMOVED CORROSION BY BLENDING ON LH SEAT TRACK BETWEEN FRAMES 12-16 PER SRM 51-10-03, FOUND OUT OF LIMITS PER SRM 53-10-10/AD01. FABRICATED NEW DOUBLER AND FILLER. REF EMB SRM 53-10-10/REPAIR 01 APPLIED ALODINE PRIMER AND TOP COAT PER SRM 51-23-04 PO# 243626 SRM 51-23-05 PO# 252323 SRM 51-23-06 PO# 258790 INSTALLED FABRICATED DOUBLER AND FILLERS (2) BETWEEN FRAMES 16-17. LH SEAT TRACK. REF EMB SRM 53-10-10/REPAIR 01
